# SDR 00FDEA00661

- Difficulty date: September 15, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2159
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO SMOKE DETECTED ZONE NR 3 LIGHT CAME ON.  REMOVED AND REPLACED NR 3 CARGO SMOKE DETECTOR MM 26-16-11.  OPS GOOD ON GROUND.
